# SDR SWAA2024022145766

- Difficulty date: January 28, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 27,018 hours, 13,174 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: AERIEL1E2
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 847 + 18' LBL 10' LOWER LAV CLOSE OUT ATTACH BRACKET CRACKED (MARKED)<[01] REMOVED AND REPLACED ATTACH BRACKET PER SRM 51-40-02.;[02] C/W INSPECTION
